Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Do nonlinear waves in random media follow nonlinear diffusion equations?
Authors: Laptyeva, T. V.; Bodyfelt, J. D.; Flach, S.
Date of Publication (YYYY-MM-DD): 2013-08-01
Title of Journal: Physica D-Nonlinear Phenomena
Volume: 256
Start Page: 1
End Page: 6
Document Type: Article
ID: 677315.0
Subdiffusion of nonlinear waves in quasiperiodic potentials
Authors: Larcher, M.; Laptyeva, T. V.; Bodyfelt, J. D.; Dalfovo, F.; Modugno, M.; Flach, S.
Date of Publication (YYYY-MM-DD): 2012-10-23
Title of Journal: New Journal of Physics
Volume: 14
Sequence Number of Article: 103036
Document Type: Article
ID: 655873.0
Influence of boundary conditions on quantum escape
Authors: Georgiou, O.; Gligoric, G.; Lazarides, A.; Oliveira, D. F. M.; Bodyfelt, J. D.; Goussev, A.
Date of Publication (YYYY-MM-DD): 2012-10
Title of Journal: EPL
Volume: 100
Issue / Number: 2
Sequence Number of Article: 20005
Document Type: Article
ID: 655658.0
Subdiffusion of nonlinear waves in two-dimensional disordered lattices
Authors: Laptyeva, T. V.; Bodyfelt, J. D.; Flach, S.
Date of Publication (YYYY-MM-DD): 2012-06
Title of Journal: EPL
Volume: 98
Issue / Number: 6
Sequence Number of Article: 60002
Document Type: Article
ID: 655872.0
The crossover from strong to weak chaos for nonlinear waves in disordered systems
Authors: Laptyeva, T. V.; Bodyfelt, J. D.; Krimer, D. O.; Skokos, C.; Flach, S.
Date of Publication (YYYY-MM-DD): 2010-08
Title of Journal: EPL
Volume: 91
Issue / Number: 3
Sequence Number of Article: 30001
Document Type: Article
ID: 536072.0
One-Parameter Scaling Theory for Stationary States of Disordered Nonlinear Systems
Authors: Bodyfelt, J. D.; Kottos, T.; Shapiro, B.
Date of Publication (YYYY-MM-DD): 2010-04-23
Title of Journal: Physical Review Letters
Volume: 104
Issue / Number: 16
Sequence Number of Article: 164102
Document Type: Article
ID: 545256.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.